Wojciech Samotij – publications

F. Mousset, A. Noever, K. Panagiotou, and W. Samotij
On the probability of nonexistence in binomial subsets
submitted : pdf

A. Ferber, G. McKinley, and W. Samotij
Supersaturated sparse graphs and hypergraphs
submitted : pdf

W. Samotij
Subsets of posets minimising the number of chains
submitted : pdf

A. Ferber and W. Samotij
Packing trees of unbounded degrees in random graphs
submitted : pdf

W. Samotij and B. Sudakov
The number of additive triples in subsets of abelian groups
Mathematical Proceedings of the Cambridge Philosophical Society 160 (2016), 495–512 : pdf

D. Dellamonica, Y. Kohayakawa, S. Lee, V. Rödl, and W. Samotij
The number of Bh-sets of a given cardinality
to appear in Proceedings of the London Mathematical Society : pdf

H. Duminil-Copin, R. Peled, W. Samotij, and Y. Spinka
Exponential decay of loop lengths in the loop O(n) model with large n
Communications in Mathematical Physics 349 (2017), 777–817 : pdf

W. Samotij
Counting independent sets in graphs
European Journal of Combinatorics 48 (2015), 5–18 : pdf

W. Samotij and B. Sudakov
On the number of monotone sequences
Journal of Combinatorial Theory B 115 (2015), 132–163 : pdf

D. Dellamonica, Y. Kohayakawa, S. Lee, V. Rödl, and W. Samotij
The number of B3-sets of a given cardinality
Journal of Combinatorial Theory A 142 (2016), 44–76 : pdf

D. Dellamonica, Y. Kohayakawa, S. Lee, V. Rödl, and W. Samotij
On the number of Bh-sets
Combinatorics, Probability and Computing 25 (2016), 108–129 : pdf

M. Krivelevich, D. Reichman, and W. Samotij
Smoothed analysis on connected graphs
SIAM Journal on Discrete Mathematics 29 (2015), 1654–1669 : pdf

J. Balogh, R. Morris, W. Samotij, and L. Warnke
The typical structure of sparse Kr+1-free graphs
Transactions of the American Mathematical Society 368 (2016), 6439–6485 : pdf

R. Peled, W. Samotij, and A. Yehudayoff
Grounded Lipschitz functions on trees are typically flat
Electronic Communications in Probability 18 (2013), A55 : pdf

D. Conlon, W. T. Gowers, W. Samotij, and M. Schacht
On the KŁR conjecture in random graphs
Israel Journal of Mathematics 203 (2014), 535–580 : pdf

M. Krivelevich and W. Samotij
Long paths and cycles in random subgraphs of H-free graphs
Electronic Journal of Combinatorics 21 (2014), P1.30 : pdf

J. Balogh, R. Morris, and W. Samotij
Independent sets in hypergraphs
Journal of the American Mathematical Society 28 (2015), 669–709 : pdf

R. Peled, W. Samotij, and A. Yehudayoff
Lipschitz functions on expanders are typically flat
Combinatorics, Probability and Computing 22 (2013), 566–591 : pdf

N. Alon, J. Balogh, R. Morris, and W. Samotij
A refinement of the Cameron–Erdős conjecture
Proceedings of the London Mathematical Society 108 (2014), 44–72 : pdf

N. Alon, J. Balogh, R. Morris, and W. Samotij
Counting sum-free sets in Abelian groups
Israel Journal of Mathematics 199 (2014), 309–344 : pdf

Y. Kohayakawa, S. Lee, V. Rödl, and W. Samotij
The number of Sidon sets and the maximum size of Sidon sets contained in a sparse random set of integers
Random Structures & Algorithms 46 (2015), 1–25 : pdf

W. Samotij
Stability results for random discrete structures
Random Structures & Algorithms 44 (2014), 269–289 : pdf

M. Krivelevich and W. Samotij
Optimal packings of Hamilton cycles in sparse random graphs
SIAM Journal on Discrete Mathematics 26 (2012), 964–982 : pdf

D. Johannsen, M. Krivelevich, and W. Samotij
Expanders are universal for the class of all spanning trees
Combinatorics, Probability and Computing 22 (2013), 253–281 : pdf

R. Peled and W. Samotij
Odd cutsets and the hard-core model on Zd
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 50 (2014), 975–998 : pdf

J. Balogh, R. Morris, and W. Samotij
Random sum-free subsets of Abelian groups
Israel Journal of Mathematics 199 (2014), 651–685 : pdf

J. Balogh, C. Lee, and W. Samotij
Corrádi and Hajnal's theorem for sparse random graphs
Combinatorics, Probability and Computing 21 (2012), 23–55 : pdf

J. Balogh and W. Samotij
On the Chvátal-Erdős triangle game
Electronic Journal of Combinatorics 18 (2011), P72 : pdf

C. Lee and W. Samotij
Pancyclic subgraphs of random graphs
Journal of Graph Theory 71 (2012), 142–158 : pdf

J. Balogh, B. Csaba, and W. Samotij
Local resilience of almost spanning trees in random graphs
Random Structures & Algorithms 38 (2011), 121–139 : pdf

J. Balogh and W. Samotij
The number of Ks,t-free graphs
Journal of the London Mathematical Society 83 (2011), 368–388 : pdf

J. Balogh, B. Csaba, M. Pei, and W. Samotij
Large bounded degree trees in expanding graphs
Electronic Journal of Combinatorics 17 (2010), R6 : pdf

J. Balogh and W. Samotij
The number of Km,m-free graphs
Combinatorica 31 (2011), 131–150 : pdf

J. Balogh and W. Samotij
Almost all C4-free graphs have fewer than (1-ε)ex(n,C4) edges
SIAM Journal on Discrete Mathematics 24 (2010), 1011–1018 : pdf

N. Alon, J. Balogh, A. Kostochka, and W. Samotij
Sizes of induced subgraphs of Ramsey graphs
Combinatorics, Probability and Computing 18 (2009), 459–476 : pdf